English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The expansion ⋆ mod ō (ℏ4) and computer-assisted proof schemes in the Kontsevich deformation quantization

MPS-Authors
/persons/resource/persons235574

Kiselev,  A. V.
Max Planck Institute for Mathematics, Max Planck Society;

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Buring, R., & Kiselev, A. V. (2022). The expansion ⋆ mod ō (ℏ4) and computer-assisted proof schemes in the Kontsevich deformation quantization. Experimental Mathematics, 31(3), 701-754. doi:10.1080/10586458.2019.1680463.


Cite as: https://hdl.handle.net/21.11116/0000-0006-9D9C-A
Abstract
There is no abstract available